# SDR AALA201810059033

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 23,701 hours, 2,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L1 Door Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, EPAS LIGHT INDICATOR INOPERATIVE.  MAINTENANCE REPLACED THE EPAS BATTERY IAW AMM 52-12-20, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
